# SDR CA971015050

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Erratic
- Location: Engine
- Component: Ceco, 23034702
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL CONTROL THROTTLE RESPONSE ERRATIC AFTER IDLE.  NO RESPONSE TO ADJUSTMENTS.  REPLACED.
